# SDR ASAA2016070217250

- Difficulty date: July 2, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,508 hours, 9,269 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 36,797 hours, 11,215 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SMALL FUEL LEAK, NR 2 ENGINE.  ACFT GROUNDED.  REMOVED RT VSV ACTUATOR REF AMM 75-31-01-000-802-F00.  INSTALLED RT VSV ACTUATOR REF AMM 75-31-01-400-802-F00.  ACTUATORS LEAK TEST GOOD REF AMM 75-31-01-790-801-F00.  OPS & LEAK CKS GOOD.
